Vector norm inequalities for power series of operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Cheung, W-S and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Vector norm inequalities for power series of operators in Hilbert spaces. Tbilisi Mathematical Journal, 7 (2). 21 - 34. ISSN 1512-0139

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30381
DOI https://doi.org/10.2478/tmj-2014-0013
Official URL http://www.degruyter.com/view/j/tmj.2014.7.issue-2...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords complex coefficient; commuting operators; norm topology; Banach algebra
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login